MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6662
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had their entire system explanted and replaced with a competitor system for an unknown reason on an unknown date.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this incident, attempts were made to obtain complete event, and patient information.Further information was requested but not received.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24747434
Report Number1627487-2026-01560
Device Sequence Number8708022
Product Code MHY
UDI-Device Identifier05415067020260
UDI-Public(01)05415067020260(10)6826871(17)210124
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Model Number6662
Device Catalogue Number6662
Device Lot Number6826871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2X DBS EXTENSIONS; DBS BURR HOLE COVER; DBS BURR HOLE COVER; DBS LEAD; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale